IJPAM: Volume 83, No. 1 (2013)

AXIOMATIC DIFFERENTIAL GEOMETRY II-3
- ITS DEVELOPMENTS -
CHAPTER 3: THE GENERAL JACOBI IDENTITY

Hirokazu Nishimura
Institute of Mathematics
University of Tsukuba
Tsukuba, Ibaraki, 305-8571, JAPAN


Abstract. As the fourth paper of our series of papers concerned with axiomatic differential geometry, this paper is devoted to the general Jacobi identity supporting the Jacobi identity of vector fields. The general Jacobi identity can be regarded as one of the few fundamental results belonging properly to smootheology.

Received: December 6, 2012

AMS Subject Classification: 58A05

Key Words and Phrases: axiomatic differential geometry, general Jacobi identity, strong difference, Jacobi identity, vector fields

Download paper from here.



DOI: 10.12732/ijpam.v83i1.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1